MAUDE Adverse Event Report: HOLOGIC, INC BREVERA BREAST BIOPSY SYSTEM; INSTRUMENT, BIOPSY

HOLOGIC, INC BREVERA BREAST BIOPSY SYSTEM; INSTRUMENT, BIOPSY
Model Number BREV100
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a selenia procedure on (b)(6) 2025, the foot pedal would not engage to begin cutting.Service was called and the foot pedal was replaced and software was reloaded.Multiple needles were tested to ensure that the machine was functioning correctly.An additional incision was required into the patient´s skin.No other information available.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.

Brand Name
BREVERA BREAST BIOPSY SYSTEM
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key21626741
Report Number1222780-2025-00121
Device Sequence Number18270297
Product Code KNW
UDI-Device Identifier15420045507517
UDI-Public(01)15420045507517(11)180713
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K163052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBREV100
Device Catalogue NumberBREV100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Initial Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown